Alert archive / Vermont / Wind Advisories in 2018
Wind Advisory 5, NWS Burlington, VT
NWS Burlington, VT issued this wind advisory at May 4, 2018, 3:11 AM EDT for 11 counties in Vermont; 4 counties in New York. It took effect at May 4, 2018, 8:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2018, 3:11 AM EDT (07:11 UTC)
- In effect from
- May 4, 2018, 8:00 PM EDT
- Expired
- May 5, 2018, 3:05 AM EDT
- In force
- 7 hr
- Issued by
- NWS Burlington, VT
Counties Clinton County, NY, Essex County, NY, Franklin County, NY, St. Lawrence County, NY, Addison County, VT, Caledonia County, VT, Chittenden County, VT, Essex County, VT, Franklin County, VT, Grand Isle County, VT, Lamoille County, VT, Orange County, VT, Orleans County, VT, Rutland County, VT, Washington County, VT
The radar
The Burlington radar (KCXX), 11 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 7.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 39 J/kg
- Mixed-layer CIN
- -60 J/kg
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 35 m²/s²
- 0-3 km storm-relative helicity
- 182 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
232 WWUS71 KBTV 040711 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 311 AM EDT Fri May 4 2018 NYZ026>031-034-035-087-VTZ012-019-042115- /O.NEW.KBTV.WI.Y.0005.180505T0000Z-180505T1200Z/ Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Windsor- Eastern Rutland- Including the cities of Massena, Malone, Plattsburgh, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Port Henry, Ticonderoga, Ogdensburg, Potsdam, Gouverneur, Springfield, White River Junction, East Wallingford, and Killington 311 AM EDT Fri May 4 2018 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... The National Weather Service in Burlington has issued a Wind Advisory, which is in effect from 8 PM this evening to 8 AM EDT Saturday. * Locations...All of northern New York, eastern Rutland county and Windsor county. * Hazards...Strong to potentially damaging winds. * Winds...West 20 to 30 mph with gusts up to 55 mph. * Timing...Winds will begin to increase late this afternoon and peak between 10 PM Friday and 2 AM Saturday before diminishing during the early morning hours on Saturday. * Impacts...Scattered limb and tree damage with isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Please stay tuned to NOAA Weather Radio, your local media, or go to www.weather.gov/Burlington for further updates on this weather situation. && $$
4 follow-up statements
970 WWUS71 KBTV 041700 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 100 PM EDT Fri May 4 2018 VTZ001>011-016>018-050500- /O.EXA.KBTV.WI.Y.0005.180505T0000Z-180505T1200Z/ Grand Isle-Western Franklin-Orleans-Essex-Western Chittenden- Lamoille-Caledonia-Washington-Western Addison-Orange- Western Rutland-Eastern Franklin-Eastern Chittenden- Eastern Addison- Including the cities of Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Enosburg Falls, Richford, Underhill, Bristol, and Ripton 100 PM EDT Fri May 4 2018 ...WIND ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... The National Weather Service in Burlington has issued a Wind Advisory, which is in effect from 8 PM this evening to 8 AM EDT Saturday. * Locations...All of northern New York, eastern Rutland county and Windsor county. * Hazards...Strong to potentially damaging winds. * Winds...Southwest 15 to 25 mph with gusts up to 50 mph. * Timing...Winds will begin to increase late this afternoon and peak between 10 PM Friday and 2 AM Saturday before diminishing during the early morning hours on Saturday. * Impacts...Scattered limb and tree damage with isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Please stay tuned to NOAA Weather Radio, your local media, or go to www.weather.gov/Burlington for further updates on this weather situation. && $$ NYZ026>031-034-035-087-VTZ012-019-050500- /O.CON.KBTV.WI.Y.0005.180505T0000Z-180505T1200Z/ Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Windsor- Eastern Rutland- Including the cities of Massena, Malone, Plattsburgh, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Port Henry, Ticonderoga, Ogdensburg, Potsdam, Gouverneur, Springfield, White River Junction, East Wallingford, and Killington 100 PM EDT Fri May 4 2018 ...WIND ADVISORY REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT SATURDAY... The National Weather Service in Burlington continues the Wind Advisory, from 8 PM this evening to 8 AM EDT Saturday. * Locations...All of northern New York, eastern Rutland county and Windsor county. * Hazards...Strong to potentially damaging winds. * Winds...West 20 to 30 mph with gusts up to 55 mph. * Timing...Winds will begin to increase late this afternoon and peak between 10 PM Friday and 2 AM Saturday before diminishing during the early morning hours on Saturday. * Impacts...Scattered limb and tree damage with isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Please stay tuned to NOAA Weather Radio, your local media, or go to www.weather.gov/Burlington for further updates on this weather situation. && $$ Hastings
336 WWUS71 KBTV 050038 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 838 PM EDT Fri May 4 2018 NYZ026>031-034-035-087-051200- /O.UPG.KBTV.WI.Y.0005.000000T0000Z-180505T1200Z/ /O.NEW.KBTV.HW.W.0003.180505T0038Z-180505T1200Z/ Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence- Including the cities of Massena, Malone, Plattsburgh, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Port Henry, Ticonderoga, Ogdensburg, Potsdam, and Gouverneur 838 PM EDT Fri May 4 2018 ...HIGH WIND WARNING IN EFFECT UNTIL 8 AM EDT SATURDAY... The National Weather Service in Burlington has issued a High Wind Warning, which is in effect until 8 AM EDT Saturday. The Wind Advisory is no longer in effect. * Locations...All of northern New York, eastern Rutland county and Windsor county. * Hazards...Strong to potentially damaging winds. * Winds...West 25 to 35 mph with gusts up to 55 mph. * Timing...Winds will continue to increase and will peak between 10 PM Friday and 2 AM Saturday before diminishing during the early morning hours on Saturday. * Impacts...Scattered limb and tree damage with isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Please stay tuned to NOAA Weather Radio, your local media, or go to www.weather.gov/Burlington for further updates on this weather situation. && $$ VTZ001>012-016>019-051200- /O.CON.KBTV.WI.Y.0005.000000T0000Z-180505T1200Z/ Grand Isle-Western Franklin-Orleans-Essex-Western Chittenden- Lamoille-Caledonia-Washington-Western Addison-Orange- Western Rutland-Windsor-Eastern Franklin-Eastern Chittenden- Eastern Addison-Eastern Rutland- Including the cities of Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 838 PM EDT Fri May 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... The National Weather Service in Burlington continues the Wind Advisory, until 8 AM EDT Saturday. * Locations...All of northern New York, eastern Rutland county and Windsor county. * Hazards...Strong to potentially damaging winds. * Winds...West 20 to 30 mph with gusts up to 50 mph. * Timing...Winds will increase this evening and peak between 10 PM Friday and 2 AM Saturday before diminishing during the early morning hours on Saturday. * Impacts...Scattered limb and tree damage with isolated power outages are possible. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Please stay tuned to NOAA Weather Radio, your local media, or go to www.weather.gov/Burlington for further updates on this weather situation. && $$
168 WWUS71 KBTV 050200 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 1000 PM EDT Fri May 4 2018 NYZ026>031-034-035-087-051200- /O.CON.KBTV.HW.W.0003.000000T0000Z-180505T1200Z/ Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence- Including the cities of Massena, Malone, Plattsburgh, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Port Henry, Ticonderoga, Ogdensburg, Potsdam, and Gouverneur 1000 PM EDT Fri May 4 2018 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... The National Weather Service in Burlington continues the High Wind Warning, until 8 AM EDT Saturday. * Locations...All of northern New York. * Hazards...Damaging winds. * Winds...West 30 to 40 mph with gusts up to 65 mph. * Timing...The strongest southwesterly wind gusts up to 65 mph will continue through 2 AM, and then gradually taper off toward daybreak on Saturday. * Impacts...Widespread power outages expected overnight due to damage to trees and powerlines. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. Please stay tuned to NOAA Weather Radio, your local media, or go to www.weather.gov/Burlington for further updates on this weather situation. && $$ VTZ001>012-016>019-051200- /O.CON.KBTV.WI.Y.0005.000000T0000Z-180505T1200Z/ Grand Isle-Western Franklin-Orleans-Essex-Western Chittenden- Lamoille-Caledonia-Washington-Western Addison-Orange- Western Rutland-Windsor-Eastern Franklin-Eastern Chittenden- Eastern Addison-Eastern Rutland- Including the cities of Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 1000 PM EDT Fri May 4 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SATURDAY... The National Weather Service in Burlington continues the Wind Advisory, until 8 AM EDT Saturday. * Locations...All of central and northern Vermont. * Hazards...Strong to locally damaging winds. * Winds...West 25 to 35 mph with gusts up to 50 mph. * Timing...The strongest wind gusts are expected through 2 AM, before gradually tapering off toward daybreak on Saturday. * Impacts...Numerous power outages are expected overnight due to damage to trees and powerlines. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph or more are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. Please stay tuned to NOAA Weather Radio, your local media, or go to www.weather.gov/Burlington for further updates on this weather situation. && $$ BANACOS
145 WWUS71 KBTV 050705 NPWBTV URGENT - WEATHER MESSAGE National Weather Service Burlington VT 305 AM EDT Sat May 5 2018 NYZ026>031-034-035-087-050815- /O.CAN.KBTV.HW.W.0003.000000T0000Z-180505T1200Z/ Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence- Including the cities of Massena, Malone, Plattsburgh, Star Lake, Saranac Lake, Tupper Lake, Dannemora, Lake Placid, Port Henry, Ticonderoga, Ogdensburg, Potsdam, and Gouverneur 305 AM EDT Sat May 5 2018 ...HIGH WIND WARNING IS CANCELLED... The National Weather Service in Burlington has cancelled the High Wind Warning Winds have rapidly diminished overnight and will continue to do so through the early morning hours. Several locations could see wind gusts up to 35 mph through daybreak but will quickly diminish after sunrise. $$ VTZ001>012-016>019-050815- /O.CAN.KBTV.WI.Y.0005.000000T0000Z-180505T1200Z/ Grand Isle-Western Franklin-Orleans-Essex-Western Chittenden- Lamoille-Caledonia-Washington-Western Addison-Orange- Western Rutland-Windsor-Eastern Franklin-Eastern Chittenden- Eastern Addison-Eastern Rutland- Including the cities of Alburgh, South Hero, St. Albans, Newport, Island Pond, Burlington, Johnson, Stowe, St. Johnsbury, Montpelier, Middlebury, Vergennes, Bradford, Randolph, Rutland, Springfield, White River Junction, Enosburg Falls, Richford, Underhill, Bristol, Ripton, East Wallingford, and Killington 305 AM EDT Sat May 5 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Burlington has cancelled the Wind Advisory Winds have diminished overnight and will continue to do so throughout the day. Several locations could see wind gusts of 30 to 40 mph through early this morning but these winds will taper off throughout the day. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Burlington, VT wrote its last area forecast discussion before this wind advisory went out at May 4, 1:28 AM EDT, 1 hour 43 minutes earlier.
Area forecast discussion, May 4, 1:28 AM EDT, 1 hour 43 minutes before
Area Forecast Discussion National Weather Service Burlington VT 128 AM EDT Fri May 4 2018 .SYNOPSIS... Showers will wind down overnight. Another round of showers with scattered thunderstorms is expected for Friday. Some of the storms could be strong with gusty winds. Briefly heavy rainfall will also be possible with most areas receiving up to an inch of additional rainfall through Friday evening. High pressure will build back across the region on Saturday and will usher in the return of drier weather, although a chance of rain is possible on Sunday. && .NEAR TERM /UNTIL 2 PM THIS AFTERNOON/... As of 1032 PM EDT Thursday...Scattered light rain showers are winding down across the area. May have a few showers skirt across our southern areas tonight. Some fog has formed in areas that had rainfall and now have light winds as well as some breaks in the cloud cover. Any clearing will be short lived though as more clouds are moving into the area. Previous discussion follows. Main concerns for Friday and Friday night will be the potential of strong to possibly severe thunderstorms late Friday afternoon, followed by gusty winds Friday evening. Low pressure is currently skirting by to our north, with its cold front dragging along in its wake. Showers exist out ahead of this front, and they will continue to move eastward through the region as the cold front does likewise. Instability is limited this afternoon due to this morning's precipitation, so don't anticipate much more than an isolated thunderstorm that may produce some gusty winds and briefly heavy rainfall. The showers will come to an end once the front goes by, and could even see some stars peak through the clouds. Lows will be in the 50s in most areas. For Friday...another low will lift across the Great Lakes and along/north of the Saint Lawrence Valley. This will allow tonight's front to lift back north as a warm front, ushering moisture back into the North Country. Although we will see a brief break in the precipitation, showers and thunderstorms will redevelop again during the afternoon as the increasing moisture interacts with another, stronger cold front approaching from the west. Thunderstorms will be possible as the upper shortwave associated with this system is more potent than today, making for better dynamics. A strong 60-70kt jet out ahead of the front will aid in any convection, as well as add ample shear to any storms; progs indicate 0-6km bulk shear of 60-80 kt will exist by late afternoon/early evening. Hence any convection that does get going will have the potential to become organized and capable of producing strong winds and perhaps some small hail. However, the uncertainty comes with the amount of instability that will be available for convection. Model guidance indicates SBCAPEs of as little as 200-300 J/kg or as much as 1200+ J/kg. Much will depend upon how much clearing/sunshine we can get in the morning hours prior to the prefrontal trough/cold frontal passage. Even a little instability combined with this much shear could mean strong to possible severe convection, but there is still a lot of uncertainty as to exactly how things will play out Friday afternoon and evening. Therefore, SPC's current Marginal Risk in the Day 2 outlook seems reasonable. Regardless, with PWATs approaching 1.75 inches, any showers or thunderstorms will be capable of producing heavy rainfall. Storms will be moving at a good clip, but with streams still running high with snowmelt and today's rain, the flooding situation will need to be monitored closely. Best timing for storms will be roughly 2 pm to 8 pm. The other concern for Friday comes with the aforementioned jet which will move across the region as the surface low/upper wave traverse just to the north of the international border. 850mb winds will approach 60-70 kt; the question will be how much of this is able to mix to the surface. Lapse rates will increase once the front moves through, which should allow us to mix at least some of this down. Widespread gusts of 35-45 mph are likely, with some locally higher gusts of 50 mph or more possible, especially over the higher terrain. This is enough to cause some downed trees and power outages. The front will finish crossing the region by midnight or so Friday night, ushering in much drier air. Any precipitation will quickly come to an end, with some clearing even possible by daybreak. Lows will be 40s most spots. && .SHORT TERM /2 PM THIS AFTERNOON THROUGH SATURDAY NIGHT/... As of 408 PM EDT Thursday...The cold front that will move through Friday night will clear out any lingering precipitation as a drier air mass is ushered in behind. After a showery end of the work week, good news is in store for those hoping to head outside Saturday; building high pressure will gift us with sunshine. Temperatures will reach the mid to upper 60s in most locations and the air will feel much less muggy than that we've experienced recently, thanks to northwesterly flow bringing in drier, Canadian sourced air. After a windy night in many areas Friday, Saturday will be significantly less gusty, though not completely calm. Flow aloft will become weakly confluent over the region Saturday night, and clouds will be on the increase as weak northern and southern stream shortwaves move through. Lows Saturday night will generally be in the 40s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 408 PM EDT Thursday..Sunday we'll see another round of precipitation move through during the afternoon/evening hours as a front pushes through. This will be followed by quieter weather as surface high pressure builds in to start the work week. Monday will be the coolest day of the week, with highs in the upper 50s to low 60s. By Tuesday however, the warmer weather will return and highs will once again be in the 60s to 70s through the middle of the week. Looking further into the longterm, the passage of a cold front Thursday will bring an end to the dry spell and a return of precipitation. && .AVIATION /05Z FRIDAY THROUGH TUESDAY/... Through 06Z Saturday...Ceilings have been trending downward to MVFR conditions as a surplus of moisture moves into the region. Widespread ceilings between 1000 ft and 2500 ft are common but some areas may see IFR ceilings approaching 600 ft; especially near KSLK. A few breaks in the clouds have been observed which has allowed for patchy MVFR fog conditions at KSLK and KPBG through the overnight hours thus far but should improve before 12Z as thicker clouds are already almost over the area. Little improvement in flight conditions will be observed through the morning hours but as a warm front lifts across the region, ceilings could begin to trend upward. A cold front will push through KMSS and KSLK between 18Z and 21Z and the Vermont TAF sites between 21Z and 03Z. Showers and thunderstorms are expected to develop ahead and along the frontal boundary this afternoon which could create some locally erratic and gusty winds as storms collapse. Conditions will quickly trend toward VFR following the frontal passage as drier air moves into the area. Strong winds on the back side of the front could produce gusts upward to 40 kt across KSLK/KMSS/KRUT after 03Z. In addition, those sites may see a period of wind shear before the gusts kick in as winds at 2000 ft could approach 60 kts. Outlook... Saturday: VFR. NO SIG WX. Saturday Night: VFR. NO SIG WX. Sunday: Mainly VFR, with local IFR possible. Chance SHRA. Sunday Night: Mainly MVFR, with local IFR possible. Chance SHRA. Monday: VFR. NO SIG WX. Monday Night: VFR. NO SIG WX. Tuesday: VFR. NO SIG WX. && .BTV WATCHES/WARNINGS/ADVISORIES... VT...None. NY...None. && SYNOPSIS...Hastings NEAR TERM...Hastings/Neiles SHORT TERM...RSD LONG TERM...RSD AVIATION...Clay
Hazardous weather outlook, May 3, 7:09 AM EDT, 20 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Burlington VT 709 AM EDT Thu May 3 2018 NYZ026>031-034-035-087-VTZ001>012-016>019-041115- Northern St. Lawrence-Northern Franklin-Eastern Clinton- Southeastern St. Lawrence-Southern Franklin-Western Clinton- Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle- Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia- Washington-Western Addison-Orange-Western Rutland-Windsor- Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland- 709 AM EDT Thu May 3 2018 This Hazardous Weather Outlook is for northern New York, central Vermont, northeast Vermont, northwest Vermont and southern Vermont. .DAY ONE...Today and Tonight. Showers and scattered thunderstorms will move across the region this afternoon. Some thunderstorms may produce locally heavy rainfall, frequent lightning and damaging wind gusts. The greatest likelihood for strong to severe thunderstorms will be across Rutland and Windsor counties. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A cold front will move through the North Country just prior to peak heating on Friday and will interact with some elevated instability and strong low level shear. This could help produce a squall line with bowing segments that could be favorable for isolated damaging wind gusts. Periods of locally heavy rainfall and frequent lightning are possible ahead and along the frontal boundary on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Burlington, VT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 4:02 AM EDT | River Flood Warning | BTV | Addison, Chittenden, Franklin, Grand Isle, Rutland | 5 days |
| May 4, 5:41 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, Grand Isle | 64 min |
| May 4, 6:24 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Chittenden, Lamoille, Washington | 66 min |
| May 4, 6:54 PM EDT | Severe Thunderstorm Warning | BTV | Essex, Franklin, Orleans | 45 min |
| May 4, 7:12 PM EDT | Severe Thunderstorm Warning | BTV | Caledonia, Chittenden, Franklin, Lamoille, Orleans, Washington | 63 min |
| May 4, 7:29 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Caledonia, Chittenden, Lamoille, Orange, Washington | 61 min |
| May 4, 7:41 PM EDT | Severe Thunderstorm Warning | BTV | Addison, Rutland, Windsor | 51 min |
| May 4, 7:42 PM EDT | Flash Flood Warning | BTV | Chittenden, Lamoille, Washington | 3 hr |
| May 4, 3:33 PM EDT | Special Weather Statement | BTV | St. Lawrence | 57 min |
| May 4, 4:08 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 67 min |
| May 4, 4:28 PM EDT | Areal Flood Warning | BTV | Essex, Franklin | 36 hr |
| May 4, 4:28 PM EDT | Severe Thunderstorm Warning | BTV | St. Lawrence | 62 min |
| May 4, 4:49 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Franklin, St. Lawrence | 56 min |
| May 4, 5:26 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 64 min |
| May 4, 6:17 PM EDT | Severe Thunderstorm Warning | BTV | Franklin, St. Lawrence | 42 min |
| May 4, 6:51 PM EDT | Severe Thunderstorm Warning | BTV | Clinton, Essex, Franklin, St. Lawrence | 44 min |
Nearby
Wind Advisories in Vermont, 2018Wind Advisories in New York, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.